Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1975

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Journal Article

Dales, H.G. and McClure, J. P. (1975) Completion of normed algebras of polunomials. Journal of the Australian Mathematical Society, 20 (4). pp. 504-510. ISSN 1446-7887

Towers, David and Stewart, Ian (1975) The Frattini subalgebras of certain infinite-dimensional Lie algebras. Journal of the London Mathematical Society, 11 (2). pp. 207-215. ISSN 1469-7750

This list was generated on Mon Apr 23 02:20:46 2018 BST.